MAUDE Adverse Event Report: MEDTRONIC, INC TAIGA 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC, INC TAIGA 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS
Catalog Number TA6JR40
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2017
Type of Reportable Event Malfunction
Event or Problem Description
The physician was using a taiga guide catheter when treating the rca.There was no damage to the device packaging.The taiga was removed from packaging per ifu with no issues noted.The taiga had been inspected and prepped per ifu with no issues noted.It is reported that when the device was inserted via the transradial approach for pci, the device encountered resistance in the brachial artery.When the device was removed out of the patient¿s body and checked, a tear was noted at the soft tip of the device.Therefore the customer discontinued using the device and completed the procedure with a non-mdt device.No patient injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
TAIGA 6F GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key6979975
Report Number1220452-2017-00107
Device Sequence Number1117849
Product Code DQY
UDI-Device Identifier00613994828743
UDI-Public00613994828743
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083422
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2019
Device Catalogue NumberTA6JR40
Device Lot Number0008611521
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2017
Supplement Date Received by Manufacturer02/02/2018
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1220452-09-26-2017-001-R
Patient Sequence Number1